Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had massive break outs and small bumps on face. On B-Bact ointment. Safe to use melatite twice?

hello. i had a massive break outs about few months ago.i also had small bumps (really tiny ones)on my face.(infact,i still have quite a few).i was prescribed CNN100,B-Bact ointment and melalite 15 for the marks. now,am really worried about the marks. i have been using melalite 15 twice a day for about 3 weeks or so.i have seen positive results but its really slow. will u please suggest some way for clearing the brown spots on my cheeks n few on the forehead fast? also,is it safe to use melalite15 twice a day?and for how long should i keep it on? kindly help. thank you.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

As Melalite helps you, it is the drug of choice for you and you should continue using it. These pigmented areas on your face may take some time (quite long time in some cases) to go away but you do not have to worry about it.

Using Melalite 2 times a day is not a problem as long as this has been prescribed by your doctor. I would only advise you to restrict the usage to the affected areas (i.e. do not use it all over your face. Use it only upon the pigmented spots).

I would not advise you to look for an alternative to Melalite as there are not many of such medications in the market.

Hope this helps.

Kind Regards
Answered: Sat, 15 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor